# SDR SIMA201113603

- Difficulty date: May 13, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 23,574 hours, 20,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 20008010
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4153 DURING CRUISE THE CREW REPORTED SMOKE IN CABIN AROUND ROW 9 COMING FROM THE FLOOR AND IN THE COCKPIT.  AN EMERGENCY WAS DECLARED AND THE CAPTAIN ELECTED TO DIVERT TO MDT. THE AIRCRAFT SAFELY LANDED AT DESTINATION. THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE AIR CYCLE MACHINE IAW EMB AMM 21-51-03. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
